{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,6,8]],"date-time":"2026-06-08T22:59:33Z","timestamp":1780959573543,"version":"3.54.1"},"reference-count":0,"publisher":"Journal of Nepal Medical Association (JNMA)","issue":"251","license":[{"start":{"date-parts":[[2022,7,1]],"date-time":"2022-07-01T00:00:00Z","timestamp":1656633600000},"content-version":"unspecified","delay-in-days":0,"URL":"http:\/\/creativecommons.org\/licenses\/by\/4.0"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["J Nepal Med Assoc"],"abstract":"<jats:p>Myasthenia gravis is a neuromuscular junction disorder characterised by fluctuating muscle weakness, improved by using anti-cholinesterase drugs. In addition to the autoimmune aetiology, various factors such as infections, surgery, and drugs are known to precipitate the condition. We report a case of a 15-year-old boy with D-penicillamine-induced myasthenia gravis who presented with facial diplegia, dysphagia, and drooling of saliva, 6 years after the initiation of treatment for Wilson\u2019s disease. Therefore, clinicians should be more vigilant while prescribing patients with chelating drugs like D-penicillamine with regular monitoring of the new symptoms and keeping a very low threshold for the suspicion of myasthenia gravis.<\/jats:p>","DOI":"10.31729\/jnma.7607","type":"journal-article","created":{"date-parts":[[2022,7,1]],"date-time":"2022-07-01T18:01:22Z","timestamp":1656698482000},"page":"644-647","source":"Crossref","is-referenced-by-count":6,"title":["D-penicillamine Induced Myasthenia Gravis in Wilson\u2019s Disease: A Case Report"],"prefix":"10.31729","volume":"60","author":[{"given":"Lekhjung","family":"Thapa","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Monika","family":"Thapa","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Suman","family":"Bhattarai","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Abhishek Man","family":"Shrestha","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Nooma","family":"Sharma","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Nilshan","family":"Rai","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Merina","family":"Pokharel","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Raju","family":"Paudel","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"16919","published-online":{"date-parts":[[2022,7,1]]},"container-title":["Journal of Nepal Medical Association"],"original-title":[],"link":[{"URL":"https:\/\/www.jnma.com.np\/jnma\/index.php\/jnma\/article\/download\/7607\/4249","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/www.jnma.com.np\/jnma\/index.php\/jnma\/article\/download\/7607\/4249","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2022,7,17]],"date-time":"2022-07-17T18:13:50Z","timestamp":1658081630000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.jnma.com.np\/jnma\/index.php\/jnma\/article\/view\/7607"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2022,7,1]]},"references-count":0,"journal-issue":{"issue":"251","published-online":{"date-parts":[[2022,7,1]]}},"URL":"https:\/\/doi.org\/10.31729\/jnma.7607","relation":{},"ISSN":["1815-672X","0028-2715"],"issn-type":[{"value":"1815-672X","type":"electronic"},{"value":"0028-2715","type":"print"}],"subject":[],"published":{"date-parts":[[2022,7,1]]}}}